Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Free subgroups of normal subgroups of the multiplicative group of skew fields

Author: A. I. Lichtman
Journal: Proc. Amer. Math. Soc. 71 (1978), 174-178
MSC: Primary 16A40; Secondary 20F99
MathSciNet review: 0480623
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let D be a skew field, $ {D^ \ast }$ its multiplicative group and $ H \triangleleft {D^ \ast }$. Then H contains a noncyclic free subgroup F, provided that there exists a nonabelian nilpotent-by-finite subgroup G of H.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16A40, 20F99

Retrieve articles in all journals with MSC: 16A40, 20F99

Additional Information

PII: S 0002-9939(1978)0480623-2
Keywords: Multiplicative group of division ring, free group
Article copyright: © Copyright 1978 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia